DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||THE POSITIVITY OF THE FIRST COEFFICIENTS OF NORMAL HILBERT POLYNOMIALS|
|Authors: ||GOTO, S|
|Issue Date: ||2011|
|Publisher: ||AMER MATHEMATICAL SOC|
|Citation: ||PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,139(7)2399-2406|
|Abstract: ||Let R be an analytically unramified local ring with maximal ideal m and d = dim R > 0. If R is unmixed, then (e) over bar (1)(I)(R) >= 0 for every m-primary ideal I in R, where (e) over bar (1)(I)(R) denotes the first coefficient of the normal Hilbert polynomial of R with respect to I. Thus the positivity conjecture on (e) over bar (1)(I)(R) posed by Wolmer V. Vasconcelos is settled affirmatively.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.